# SDR A6WA2016120544627

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 31,536 hours, 30,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R31032
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO TRACK SECTION IN CARGO AREA AT LBL 9 AND BS 559+86 TO 559+95 WAS FOUND CORRODED.     REMOVED AND REPLACED CARGO TRACK SECTION IAW SRM 51-21-06, 53-61-49, AMM 53-00-49 , AND REO 601R-53-00-485 REV-B.
